# SDR UIEA2024071900693

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CARGO DOOR INNER SURFACE LOWER CLOSEOUT BEAM SURFACE CORR( AFT CARGO - CARGO DOOR INNER SURFACE LOWER CLOSEOUT BEAM SURFACE CORROSION CLEANED UP AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND MEASURED AFT CORR CLEANED UP WITHIN SRM 52-30-02 ALLOABLE DAMAGE 1 FIG 101 LIMIT. ALL IN SRM REV 101 20 JUN 2024 )
